Re: Vaginal discharge because of birth control/yasmin side-effects?
the best person for you question is the Doctor.. but I will say that having more discharge is probably a side effect of the pill. A lot of women complain about less.. so the chances of causing more seem likely.
I don't think you need to worry about pregnancy. You said you still used a condom right? You should be fine.
As for your other symptoms.. all normal.
I'm using Yasmin also. I pee all the time! lol This is common for Yasmin b/c this pill happens to reduce water retention.. which means less or no bloating during your period.. but the consequence of that is frequent urination!
The frequent bathroom breaks is the only side effect that really stuck around for a few months. the other side effects should ease up or fade away by your 2nd or 3rd month. I had a seemingly constant migraine that lasted for about 2 weeks, then never had a problem again. By the 2nd month using Yasmin I barely experienced any cramps at all.
B/c the extra discharge is a less common side effect that I've heard about, I suggest calling your doctor and asking about it, just in case. Most likely that just happens to be a reaction for your body, that may or may not change in a few months. All birth controls are really trial and error and effect each woman differently.
I had a great experience with Yasmin.. I hope you do too!